Publication
Title
Cusped light-like Wilson loops in gauge theories
Author
Abstract
We propose and discuss a new approach to the analysis of the correlation functions which contain light-like Wilson lines or loops, the latter being cusped in addition. The objects of interest are therefore the light-like Wilson null-polygons, the soft factors of the parton distribution and fragmentation functions, high-energy scattering amplitudes in the eikonal approximation, gravitational Wilson lines, etc. Our method is based on a generalization of the universal quantum dynamical principle by J. Schwinger and allows one to take care of extra singularities emerging due to lightlike or semi-light-like cusps. We show that such Wilson loops obey a differential equation which connects the area variations and renormalization group behavior of those objects and discuss the possible relation between geometrical structure of the loop space and area evolution of the light-like cusped Wilson loops.
Language
English
Source (journal)
Physics of particles and nuclei. - Woodbury, N.Y.
Publication
Woodbury, N.Y. : 2013
ISSN
1063-7796 [print]
1531-8559 [online]
Volume/pages
44:2(2013), p. 250-259
ISI
000316819700009
Full text (Publishers DOI)
Full text (publishers version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 07.06.2013
Last edited 24.05.2017
To cite this reference